# SDR A6WA2013020200237

- Difficulty date: September 21, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 26,730 hours, 25,410 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT INBD FLAP VANE L/E IS CHAFED THREE LOCATIONS.  BLENDED AREAS, REWORKED UNSERVICEABLE & REPLACED WITH SERVICEABLE.
